# SDR 2A6D2021021105401

- Difficulty date: February 11, 2021
- Submitted: February 11, 2021
- Operation: General aviation
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N267AM
- Make and model: Snias AS350B3
- Aircraft serial: 7215
- Aircraft time: 5,204 hours, 9,331 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 4,879 hours, 7,155 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 350A21135920
- Condition: Corroded
- Location: Cabin Floor
- Part time: 5,204 hours, 9,331 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS DISCOVERED ON THE LEFT SIDE CABIN FLOOR EDGING
